# SDR DALA2022092306261

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DTE, ERA 601837-14 REV -, MONITOR INSPECTION LOG REPAIR AT STA 740 FRAME, BETWEEN S-21R & S-22R. CORRECTIVE ACTION: REF ERA 601837-14. (2420888)
